Before I stopped my birth control pills, I took it regularly everyday. I stopped taking the pills the day after I had unprotected sex with my boyfriend. I had 12 left in a pack.. The last day I took a pill was October 25 & my last day was suppose to be November 6. I'm really concerned because on October 27-31st I had gotten my period for the second time that month. & now I haven't gotten it at all. I've been having cramps, headaches, and all the symptoms I usually have when my period is supposed to come. But I still havent gotten it yet.. Does this mean I can be pregnant or is it just a side effect from stopping the pills? Should I just go back to taking them again?
Its not likely. Why did you stop in the middle of them? You bled when you stopped them because of the withdrawal of hormones. Did you do a test?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Mar 2018 • 3 answers
Updated 29 Jan 2014 • 1 answer
Updated 16 Feb 2015 • 1 answer
Birth Control - Can I get pregnant if I have unprotected sex the first day of my next pack of pills?
Updated 1 Apr 2015 • 1 answer
Updated 26 Jul 2016 • 1 answer